MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TRM255
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture.Device status is unknown.
 
Additional Manufacturer Narrative
Continued e.1.Facility name: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Health care professional reported rupture.Later healthcare professional reported "deformation" and "peripheral lymph nodes are not enlarged".This relates to the right side.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: device photograph(s) for the device related to the reported event of rupture requested on jul13, 2026.It is not possible to determine the lot number or catalog through the photos provided.¿ rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.Additional, changed, and/or corrected data: b.5., d.6b., d.9., h.2., h.3., h.6.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key19554864
Report Number9617229-2024-15305
Device Sequence Number6711635
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2019
Device Catalogue NumberN-TRM255
Device Lot Number2634907
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale